# SDR VNAA0101020

- Difficulty date: January 22, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 14,933 hours, 13,684 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Recorder
- Condition: Malfunctioned
- Location: Flight Data
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, THE CREW RECEIVED A FLIGHT DATA RECORDER FAIL CAS MESSAGE AND ABORTED TAKEOFF.  THE CREW CLEARED THE RUNWAY AND RESET THE FLIGHT DATA RECORDER.  FLIGHT 4011 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT AND DEPARTED WITHOUT ANY FURTHER INCIDENTS.
